# SDR VNAA2016080400003

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 29,737 hours, 29,968 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING AND OVERBOARD COOL CAUTION AND STATUS.  PERFORMED CHECKS IAW AMM, OPS CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
